# SDR NACA2024070500007

- Difficulty date: July 5, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N405YK
- Make and model: Boeing 737436
- Aircraft serial: 25267
- Aircraft time: 61,340 hours, 44,934 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Bulged
- Location: Zone 500 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING NO.2 SLAT OUTER SKIN BULGE AROUND FASTENER HOLE AT SLAT STA 183.03. CUTOUT DAMAGED AREA, MADE FILLER AND DOUBLER AND INSTALLED IAW NAC EO 737-57-0043
